# SDR COEA2020030407819

- Difficulty date: January 20, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,964 hours, 31,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB15
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 211121 NR 100024 HEAVY CHECK COE/MAJOR REPAIR: L/H LONGITUDINAL FLOORBEAM IS CRACKED BETWEEN FRAMES 22-23. CORRECTIVE ACTION: REPAIRED PER EMPIRE AIRLINE EO 5315-02.
